# SDR 2002F01015

- Difficulty date: November 10, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 736 hours, 321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE 1R SLIDE LIGHT INOP. MAINTENANCE TROUBLESHOT PER FIM 25-66-00, CHECKED GIRT BAR HORIZONTAL AND VERTICAL CLEARANCE DIMENSION PER MM 25-66-11, CHECKS OK. CLEANED AND LUBED GIRT BAR MECHANISM PER MM 12-21-18-3. ENGAGED AND DETACHED GIRT BAR NUMEROUS TIMES, 1R SLIDE LIGHT OPS CHECK NORMAL.
